Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hair loss. Using minscalp gel 5% for hair growth. Will it stop natural hair growth if discontinued?

Hi, I was suggested to use Minscalp Gel 5% by a dermatologist to keep my hair growth normally. After coming back to home, I am reading through the leaflet inside the box and wondering whether it causes any side affects or not.. Basically it says, If treatment is discontinued, new hair growth usually will be shed within few months . Does it stop my natural hair growth also or only the growth caused by this gel?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  4585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

No, it will not stop your natural hair growth . But I advise you to please consult
consult a trichologist for complete evaluation as the diagnosis needs to be established for the proper treatment .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor